MAUDE Adverse Event Report: MEDOS INTERNATIONAL SÃ RL CH VIPER SYSTEM X-TAB CORTICAL FIX POLYAXIAL SCREW 5.5 7.0MM X 50MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDOS INTERNATIONAL SÃ RL CH VIPER SYSTEM X-TAB CORTICAL FIX POLYAXIAL SCREW 5.5 7.0MM X 50MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 186770150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that a transforaminal lumbar interbody fusion (tlif) (l4/5) was performed on (b)(6), 2018.After the initial surgery, adjacent segment disease occurred, and a revision surgery was performed on (b)(6), 2023.This report involves one viper system x-tab cortical fix polyaxial screw 5.5 7.0mm x 50mm.This report is related to (b)(4), which reports difficulties encountered in the revision surgery.This report is related to (b)(4), which reports the rods involved in the event.This is report 7 of 9 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D2b: additional device product codes: mnh, kwp, mni, osh, kwq.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VIPER SYSTEM X-TAB CORTICAL FIX POLYAXIAL SCREW 5.5 7.0MM X 50MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SÃ RL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 02400
SZ   02400
3035526892
MDR Report Key17862165
Report Number1526439-2023-01890
Device Sequence Number5929655
Product Code NKB
UDI-Device Identifier10705034465807
UDI-Public(01)10705034465807
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number186770150
Device Lot NumberTBJYN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/15/2023
Initial Report FDA Received Date10/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.5 TI CORT FIX 7X55MM.; CONCORDE BUL PAR 9X11X27.; CORTICAL FIX X-TAB 7X50MM TI.; CORTICAL FIX X-TAB 7X50MM TI.; MIS SINGLE INNER SETSCW.; MIS SINGLE INNER SETSCW.; MIS SINGLE INNER SETSCW.; MIS SINGLE INNER SETSCW.; UNKNOWN SCREWS.; VIPER2 STRAIGHT ROD-300MM, COCR.; VIPER2 STRAIGHT ROD-300MM,COCR.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown